Taking the correct Wellbutrin dosage to treat your depression is a determination that is best left to your medical professional team. Whether you have determined the correct dosage or are trying to find it by closely monitoring your body’s reaction, it is important to stay consistent for maximal results. Also try to take it at the same time every day and not do not attempt to self adjust the Wellbutrin dosage without proper medical guidance as you could increase the severity of the side effects, or even cause an accidental Wellbutrin overdose. If you feel that you should be taking a difference Wellbutrin dosage, discuss this with your physician before making any decisions.
Taking your correct Wellbutrin dosage
As stated, it is incredibly important to take your specific Wellbutrin dosage exactly as prescribed. Whether you are starting with a dosage of Wellbutrin 150 mg or Wellbutrin 300 mg, or any other amount for that matter, it is important to read and understand prescription label. If you are having difficulties understanding these directions you can get clarification from your physician or the pharmacist when you go to fill the prescription. Even a seemingly small increase in the dose could cause a Wellbutrin overdose amount that could lead to a number of negative health consequences, such as seizure. Also, don’t attempt to alter the capsule itself and swallow it whole. Crushing, chewing, or otherwise damaging the capsule, especially with the extend-release variety, can cause adverse reactions.
As a precaution, if you have to provide a urine sample for a drug screening, Wellbutrin has been known to generate a false positive. Discuss the fact that you are taking this medication with the lab staff, so that they are aware and can factor this in.
If you happen to miss a dose, do not try to double up the next intake as this can lead to a Wellbutrin overdose. Instead take it right when you are aware if your next dose isn’t less than 4 hours away. If it is, instead just wait and take your normal dose and call your physician if you are unsure or miss more than one dose. If you do take too much and incur a Wellbutrin overdose it is important to call poison control and seek medical attention. Beyond the seizures as mentioned there are a few other symptoms of overdose including: muscle stiffness, hallucinations, irregular heartbeat, rapid breathing, and/or loss of consciousness.